| Catalog Number |
442296 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd bactec¿ fx40 instrument there was one false negative result.No adverse impact was reported regarding the patient or user at this time.This is report 2 of 2.
Additional Manufacturer Narrative
E.1.Initial reporter phone #: (b)(6)
a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.